# SDR DALA2023020700944

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737-9
- Aircraft serial: 31992
- Aircraft time: 16,978 hours, 6,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Missing
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2615824) DURING INSPECTION FOUND EXIT COVER IS MISSING. REINSTALLED LENS COVER.
